Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 24, NWS Little Rock, AR

March 30, 2016Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 30, 2016, 7:00 PM CDT for Desha County, Drew County, Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2016, 7:00 PM CDT (00:00 UTC)
Expired
Mar 30, 2016, 7:45 PM CDT
In force
45 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 149 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

312 
WFUS54 KLZK 310000
TORLZK
ARC041-043-310045-
/O.NEW.KLZK.TO.W.0024.160331T0000Z-160331T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
  EASTERN DREW COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 745 PM CDT
    
* AT 659 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR LADELLE...OR 13 MILES SOUTH OF
  MONTICELLO...MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  TILLAR...              MCGEHEE...             LADELLE...
  PRAIRIE GROVE...       REED...                BAXTER...
  MCARTHUR...            COLLINS...             ENON...
  SELMA...               

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3340 9184 3379 9163 3378 9156 3379 9155
      3368 9130 3339 9167
TIME...MOT...LOC 2359Z 214DEG 35KT 3344 9174 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

65
2 follow-up statements
726 
WWUS54 KLZK 310014
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT WED MAR 30 2016

ARC041-043-310045-
/O.CON.KLZK.TO.W.0024.000000T0000Z-160331T0045Z/
DESHA AR-DREW AR-
714 PM CDT WED MAR 30 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN DESHA AND EASTERN DREW COUNTIES...
    
AT 713 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES EAST OF LADELLE...OR 11 MILES SOUTHEAST OF
MONTICELLO...MOVING NORTHEAST AT 25 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
TILLAR...              MCGEHEE...             REED...
MCARTHUR...            COLLINS...             ENON...
SELMA...               

LAT...LON 3348 9178 3379 9163 3378 9156 3379 9155
      3368 9130 3344 9167
TIME...MOT...LOC 0013Z 219DEG 23KT 3350 9167 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

65
867 
WWUS54 KLZK 310033
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
733 PM CDT WED MAR 30 2016

ARC041-043-310045-
/O.CON.KLZK.TO.W.0024.000000T0000Z-160331T0045Z/
DESHA AR-DREW AR-
733 PM CDT WED MAR 30 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN DESHA AND NORTHEASTERN DREW COUNTIES...
        
AT 733 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DERMOTT...MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...LAW ENFORCEMENT REPORTED A FUNNEL CLOUD. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
TILLAR...              MCGEHEE...             REED...
MCARTHUR...            COLLINS...             SELMA...

LAT...LON 3355 9166 3379 9155 3368 9130 3351 9156
TIME...MOT...LOC 0033Z 220DEG 30KT 3358 9152 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

65

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 30, 6:38 PM CDT, 22 minutes earlier.

Area forecast discussion, Mar 30, 6:38 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 PM CDT WED MAR 30 2016

.DISCUSSION...

UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION. HAVE ALSO UPDATED
FORECAST TO EXPAND THE TOR WATCH #60 FURTHER NORTH AND EAST.

&&

.AVIATION...

SCATTERED SHRA/TSRA ONGOING ACROSS THE AREA...WITH SIGNIFICANT
DECREASE IN FLIGHT CONDITIONS. SOME STRONG TO SVR STORMS COULD BE
SEEN AS WELL. WILL NOT EXPECT WIDESPREAD IMPROVEMENTS UNTIL THE
FRONTAL PASSAGE ON THU AFTERNOON/EVENING.

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT WED MAR 30 2016/

DISCUSSION...

MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION...WITH
HEAVY RAIN AND SEVERE POTENTIAL IN THE FIRST 36 HOURS. FLASH FLOOD
WATCH IS IN EFFECT THROUGH THURSDAY MORNING.

AFTERNOON CONVECTION HAS INCREASED OVER AR...WITH SEVERAL REPORTS
OF SMALL HAIL AND HEAVY RAIN. UPPER LEVEL LIFT AND LOW LEVEL
JET...AS WELL HAS HIGH PRECIP WATER VALUE AIR...HAS MOVED INTO
AR...AND WIDE SPREAD CONVECTION HAS DEVELOPED. FORECAST WILL HAVE
A HIGH PERCENT OF RAIN. ALSO SOME STRONG TO SEVERE STORMS ARE
EXPECTED...AND CURRENT TORNADO WATCH IS IN EFFECT OVER SW AR UNTIL
10 PM. THE UPPER LOW WAS OVER THE WESTERN PLAINS...WITH A STRONG
SW UPPER FLOW INTO THE SOUTHERN PLAINS. SPC DAY ONE HAS ENHANCED
AND SLIGHT RISK OVER ALL OF AR.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT

FORECAST THIS AFTERNOON TO TONIGHT WILL HAVE A HIGH CHANCE OF
RAIN AND THUNDERSTORMS...WITH HEAVY RAIN AND ISOLATED SEVERE
POTENTIAL. CURRENT CLOUDS AND RAIN OVER AR SHOULD HOLD INSTABILITY
AT BAY...AND SEVERE STORM THREAT MAY BE HELD DOWN A BIT. A VEERING
PROFILE REMAINS OVER AR...ESPECIALLY IN THE EAST...AND AN ISOLATED
TORNADO THREAT WILL REMAIN STILL DO EXPECTED SOME FLASH FLOODING
WITH STORMS DUE TO HIGH WATER CONTENT. THE COLD FRONT WILL NOT
MOVE THROUGH AR UNTIL THURSDAY AFTERNOON...AND EVEN A LOWER CHANCE
OF RAIN WILL BE HELD AFTER FRONT UNTIL THE DRIER AND COOLER AIR
MASS FILTERS IN OVER THE REGION. TEMPS WILL BE AROUND NORMAL
VALUES...COOLING A BIT BEHIND THE FRONT.

LONG TERM...FRIDAY THROUGH WEDNESDAY

COMPARATIVELY QUIET LONG TERM...AS SUCH HAVE MADE VERY LITTLE IN THE
WAY OF SIGNIFICANT CHANGES TO THE ONGOING FORECAST. LONG TERM BEGINS
WITH AN UPPER TROUGH SWINGING THROUGH COMBINED WITH NORTHERLY
SURFACE FLOW RESULTING IN BELOW NORMAL TEMPERATURES FOR THE WEEKEND.
TEMPERATURES WILL REBOUND FOR THE BEGINNING OF NEXT WEEK.

THE NEXT COLD FRONT WILL PASS THROUGH THE STATE MONDAY NIGHT...AT
THIS POINT HAVE MAINTAINED A DRY FORECAST AS MOISTURE REMAINS
LACKING. DID GO AND INCLUDE POPS WITH THE NEXT FRONT WEDNESDAY...AS
MOISTURE RETURN WILL BE A BIT BETTER. HOWEVER DIFFERENCES STILL
EXIST WITH THE MODELS AND ONLY WENT WITH SLIGHT CHANCE POPS AT THIS
TIME

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     60  75  45  65 /  90  30  10  10
CAMDEN AR         63  78  49  69 /  90  50  10  10
HARRISON AR       58  71  40  60 /  60  10   0  10
HOT SPRINGS AR    62  76  46  66 /  90  30  10   0
LITTLE ROCK   AR  62  77  47  67 /  90  40  10   0
MONTICELLO AR     64  78  51  69 / 100  70  30   0
MOUNT IDA AR      62  75  44  64 /  80  20   0  10
MOUNTAIN HOME AR  59  75  42  63 /  80  10   0  10
NEWPORT AR        61  76  45  66 / 100  30  10   0
PINE BLUFF AR     63  78  49  67 / 100  50  20   0
RUSSELLVILLE AR   61  76  44  65 /  80  20   0  10
SEARCY AR         62  76  45  66 /  90  30  10   0
STUTTGART AR      62  77  47  67 / 100  50  20   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING-
JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE.

&&

AVIATION...62
Hazardous weather outlook, Mar 30, 3:45 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT WED MAR 30 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311015-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
345 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

A STORM SYSTEM WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT
BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE STATE. HEAVY
RAIN WILL BE SEEN WITH THE STORMS...AND LOCALIZED FLOODING WILL BE
SEEN.

WIDESPREAD RAIN AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED WITH THE
HEAVIEST AMOUNTS OVER THE SOUTH AND CENTRAL. LOCALIZED AMOUNTS ABOVE
3 INCHES WILL BE POSSIBLE WITH SOME OF THE SLOW MOVING STORMS.
ISOLATED AREAS OF 3 INCHES TO AS MUCH AS 5 INCHES OF RAIN MAY BE
SEEN IF THE STORMS MOVE OVER THE SAME AREAS. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH TONIGHT FOR SOUTHERN ARKANSAS.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE. WHILE ANY PART
OF THE STATE COULD SEE SEVERE WEATHER...ONCE AGAIN THE SOUTH APPEARS
TO HAVE THE BEST CHANCE. ALL OF ARKANSAS IS IN A SLIGHT RISK OF
SEVERE WEATHER BUT AREAS SOUTH OF A MENA TO HOT SPRINGS TO STUTTGART
LINE WILL SEE AN ENHANCED THREAT OF SEVERE WEATHER.

LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS AND
A TORNADO RISK ALSO EXISTS. WHILE THUNDERSTORMS WILL BE POSSIBLE
ANYWHERE ACROSS THE STATE TODAY...THE STRONGEST STORMS ARE EXPECTED
THIS EVENING AND DURING THE OVERNIGHT HOURS IN THE ENHANCED RISK
AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS WILL BE MOVING EAST THURSDAY MORNING...AND
GRADUALLY MOVE OUT OF THE STATE AS THE COLD FRONT PUSHES THROUGH
ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/59

In the hours before

Local storm report, Mar 30, 4:47 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      LITTLE ROCK             34.73N 92.27W
03/30/2016                   PULASKI            AR   BROADCAST MEDIA

            FLASH FLOODING WAS REPORTED AT THE INTERSECTION OF VAN
            BUREN AND MARKHAM STREETS.

&&

57
Special weather statement, Mar 30, 5:14 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
514 PM CDT WED MAR 30 2016

ARZ053-062-066-302300-
OUACHITA AR-DALLAS AR-CLARK AR-
514 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND CENTRAL OUACHITA
COUNTIES UNTIL 600 PM CDT...

AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POISON SPRINGS STATE PARK...OR 8 MILES WEST OF CAMDEN...MOVING
NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMDEN...              SPARKMAN...            CARTHAGE...
CHIDESTER...           POISON SPRINGS STATE...
AMY...
TATES BLUFF...         HOLLY SPRINGS...       PINE GROVE...
WARNER...              WILLOW...              OUACHITA...
TULIP...               LESTER...              BUNN...
BRAGG CITY...          PRINCETON...           MANNING...
BUENA VISTA...         HARMONY GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3353 9311 3354 9311 3415 9278 3415 9271
      3407 9246 3406 9243 3405 9247 3401 9247
      3343 9293
TIME...MOT...LOC 2214Z 210DEG 46KT 3356 9298

62
Local storm report, Mar 30, 5:51 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
551 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FLASH FLOOD      1 E CONWAY              35.09N 92.43W
03/30/2016                   FAULKNER           AR   PUBLIC

            APPROXIMATELY 6 TO 8 INCHES OF WATER HAVE BEEN REPORTED

            AT THE INTERSECTION OF 1ST AVE. AND OAK STREET IN CONWAY.

0550 PM     FLASH FLOOD      BATESVILLE              35.77N 91.64W
03/30/2016                   INDEPENDENCE       AR   LAW ENFORCEMENT

            CARS HAVE BECOME STALLED DUE TO HIGH WATER OVER ROADS IN
            BATEVILLE.

&&

224
Special weather statement, Mar 30, 6:12 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT WED MAR 30 2016

ARZ025-310000-
JACKSON AR-
612 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
700 PM CDT...

AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAKE CHARLES STATE
PARK TO NEAR TUCKERMAN TO NEWPORT...AND MOVING EAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEWPORT...             TUCKERMAN...           DIAZ...
SWIFTON...             GRUBBS...              JACKSONPORT...
CAMPBELL STATION...    AMAGON...              BALCH...
STEGALL...             ERWIN...               KENYON...

LAT...LON 3552 9135 3573 9127 3578 9127 3582 9124
      3583 9124 3586 9122 3586 9121 3588 9122
      3589 9120 3589 9104 3551 9104
TIME...MOT...LOC 2312Z 247DEG 37KT 3600 9116 3577 9117 3561 9124

65
Local storm report, Mar 30, 6:17 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      LITTLE ROCK             34.73N 92.27W
03/30/2016                   PULASKI            AR   SOCIAL MEDIA

            FLASH FLOODING WAS REPORTED AT WAR MEMORIAL PARK.

&&

57
Local storm report, Mar 30, 6:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       1 NNE OTTER CREEK       34.68N 92.42W
03/30/2016  M3.60 INCH       PULASKI            AR   CO-OP OBSERVER

            STORM TOTAL RAINFALL SO FAR.

0635 PM     HEAVY RAIN       2 ESE DESHA             35.73N 91.64W
03/30/2016  M3.92 INCH       INDEPENDENCE       AR   AWOS

            3.92 INCHES HAVE FALLEN SO FAR AT THE BATESVILLE AIRPORT.

0630 PM     HEAVY RAIN       N LITTLE ROCK ARPT      34.83N 92.26W
03/30/2016  M3.41 INCH       PULASKI            AR   OFFICIAL NWS OBS

            STORM TOTAL RAINFALL SO FAR.

&&

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:02 PM CDTSpecial Weather StatementLZKLincoln43 min
Mar 30, 7:07 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more3 hr
Mar 30, 7:08 PM CDTSpecial Weather StatementLZKLonoke52 min
Mar 30, 7:11 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Lincoln34 min
Mar 30, 7:17 PM CDTTornado WarningLZKBradley, Cleveland, Drew, Lincoln43 min
Mar 30, 7:29 PM CDTFlash Flood WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more6 hr
Mar 30, 7:42 PM CDTSevere Thunderstorm WarningLZKDesha, Drew48 min
Mar 30, 7:49 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln26 min
Mar 30, 8:07 PM CDTFlash Flood WarningLZKGarland, Grant, Hot Spring, Pulaski, Saline3 hr
Mar 30, 8:26 PM CDTSpecial Weather StatementLZKArkansas49 min
Mar 30, 8:27 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 5 more3 hr
Mar 30, 8:32 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry, Pulaski, Saline3 hr
Mar 30, 8:49 PM CDTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Drew, Grant, Jefferson and 5 more3 hr
Mar 30, 9:00 PM CDTSpecial Weather StatementLZKArkansas45 min
Mar 30, 9:43 PM CDTSpecial Weather StatementLZKDesha, Drew47 min
Mar 30, 9:50 PM CDTRiver Flood WarningLZKRandolph72 hr
Mar 30, 9:50 PM CDTRiver Flood WarningLZKLawrence, Randolph63 hr
Mar 30, 10:15 PM CDTSpecial Weather StatementLZKArkansas45 min
Mar 30, 10:24 PM CDTSpecial Weather StatementLZKDesha51 min
Mar 30, 10:25 PM CDTFlash Flood WarningLZKArkansas, Bradley, Desha, Drew, Lincoln3 hr
Mar 30, 10:53 PM CDTSpecial Weather StatementLZKDesha37 min
Mar 30, 11:06 PM CDTSevere Thunderstorm WarningLZKDesha, Drew38 min
Mar 30, 11:09 PM CDTTornado WarningLZKDesha, Drew51 min
Mar 30, 11:15 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 1 more3 hr
Mar 30, 11:45 PM CDTAreal Flood WarningLZKCleburne, Conway, Faulkner, Independence, Izard, Jackson and 8 more3 hr
Mar 31, 1:30 AM CDTFlash Flood WarningLZKArkansas, Cleveland, Desha, Jefferson, Lincoln6 hr
Mar 31, 1:46 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie, Pulaski and 1 more6 hr
Mar 31, 7:11 AM CDTSpecial Weather StatementLZKScott34 min
Mar 31, 7:24 AM CDTSpecial Weather StatementLZKLogan51 min
Mar 31, 8:38 AM CDTSpecial Weather StatementLZKPerry52 min
Mar 31, 9:20 AM CDTSpecial Weather StatementLZKWhite40 min
Mar 31, 9:22 AM CDTSpecial Weather StatementLZKIndependence38 min
Mar 31, 9:41 AM CDTSpecial Weather StatementLZKJackson49 min
Mar 31, 9:43 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff12 min
Mar 31, 9:46 AM CDTSpecial Weather StatementLZKFaulkner, White44 min
Mar 31, 10:02 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, White17 min
Mar 31, 10:10 AM CDTSpecial Weather StatementLZKFaulkner35 min
Mar 31, 10:17 AM CDTSpecial Weather StatementLZKPulaski43 min
Mar 31, 10:23 AM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White37 min
Mar 31, 10:47 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White28 min
Mar 31, 10:50 AM CDTSpecial Weather StatementLZKWoodruff40 min
Mar 31, 11:02 AM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff43 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningLZKLonoke, White32 min
Mar 31, 11:36 AM CDTSpecial Weather StatementLZKWoodruff39 min
Mar 31, 2:01 PM CDTSpecial Weather StatementLZKJefferson44 min
Mar 31, 2:17 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke43 min
Mar 31, 2:24 PM CDTSpecial Weather StatementLZKCleveland51 min
Mar 31, 2:30 PM CDTSpecial Weather StatementLZKGrant45 min
Mar 31, 2:44 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie46 min
Mar 31, 3:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie38 min
Mar 31, 3:44 PM CDTSpecial Weather StatementLZKJefferson16 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe35 min

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.